# SDR SWAA2024120251456

- Difficulty date: October 21, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXTERNAL SKIN OB AFT FLAP LOWER SURFACE AT LT WING 2024-671984<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: B23316997; DUE DATE: 14-JAN-25.;[02] TOOL USED: ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190984811; CAL DUE DATE: 11-JAN-25;[03] TOOL USED POSITECTOR P/N: NS2 S/N: 110098 DUE DATE: 05 SEP 25; HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 25 JAN 25.;[04] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18175478 DUE DATE:25-JAN-25;[05] TOOL USED: ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190984811; CAL DUE DATE: 11-JAN-25;[06] PERFORMED INTERIM REPAIR AT O/B AFT FLAP LOWER SURFACE AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND THE REPAIR REQUIRED TAP TEST INSPECTION EVERY 6;875 CYCLES OR 30 MONTHS. WHICHEVER COMES FIRST. SEE INDIVIDUAL SIGNOFF BELOW.;[07] PERFORMED INTERIM REPAIR AT O/B AFT FLAP LOWER SURFACE AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. AND THE REPAIR REQUIRED TAP TEST INSPECTION EVERY 6;875 CYCLES OR 30 MONTHS. WHICHEVER COMES FIRST. SEE INDIVIDUAL SIGNOFF BELOW. RII COMPLETED
